# SDR SWAA2023062671517

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 24,675 hours, 11,871 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK; #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY; PERMANENT<[01] R&R #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING BRACKET HALF (PN: 313A2752Y2) PER SRM 51-40-02 AND SRM 51-10-02 RESTORED DECORATIVE FINISH PER AMM 51-21-99
